Open Access
Translator Disclaimer
July, 2010 Boundedness of fractional integral operators on Morrey spaces and Sobolev embeddings for generalized Riesz potentials
Yoshihiro MIZUTA, Eiichi NAKAI, Takao OHNO, Tetsu SHIMOMURA
J. Math. Soc. Japan 62(3): 707-744 (July, 2010). DOI: 10.2969/jmsj/06230707

Abstract

Our aim in this paper is to deal with boundedness of fractional integral operators on Morrey spaces L(1,φ)(G) and the Sobolev embeddings for generalized Riesz potentials. Target spaces are Orlicz-Morrey, Orlicz-Campanato, and generalized Hölder spaces.

Citation

Download Citation

Yoshihiro MIZUTA. Eiichi NAKAI. Takao OHNO. Tetsu SHIMOMURA. "Boundedness of fractional integral operators on Morrey spaces and Sobolev embeddings for generalized Riesz potentials." J. Math. Soc. Japan 62 (3) 707 - 744, July, 2010. https://doi.org/10.2969/jmsj/06230707

Information

Published: July, 2010
First available in Project Euclid: 30 July 2010

zbMATH: 1200.26007
MathSciNet: MR2648060
Digital Object Identifier: 10.2969/jmsj/06230707

Subjects:
Primary: 26A33
Secondary: 31B15 , 46E30 , 46E35

Keywords: fractional integral , Morrey space , Orlicz space , Riesz potential , Sobolev embeddings

Rights: Copyright © 2010 Mathematical Society of Japan

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.62 • No. 3 • July, 2010
Back to Top